# SDR QXEA0200912

- Difficulty date: June 21, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 7,274 hours, 10,275 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Condition: Leaking
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PDX- LEAKING FUEL RESIDUE NOTED AT 3 RIVETS ON TOP SIDE OF THE LT WING, CLOSE TO THE WING AND NACELLE AT STATION YW189.000 & THE FRONT SPAR X384.500. REPAIRED IAW DHC-8 SRM 51-40-11 AND APPLIED PR1422B 1/2 SEALANT.
